Alert archive / New Mexico / Dust Storm Warnings in 2021

Dust Storm Warning 2, NWS El Paso, TX

July 6, 2021Hidalgo County, New Mexico

NWS El Paso, TX issued this dust storm warning at Jul 6, 2021, 5:22 PM MDT for Hidalgo County, New Mexico. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2021, 5:22 PM MDT (23:22 UTC)
Expired
Jul 6, 2021, 6:15 PM MDT
In force
53 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon

County Hidalgo County, NM

The radar

The Tucson radar (KEMX), 169 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 11.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2021-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2021-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1672 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

426 
WWUS54 KEPZ 062322
DSWEPZ

BULLETIN - EAS ACTIVATION REQUESTED
Dust Storm Warning
National Weather Service El Paso TX
522 PM MDT Tue Jul 6 2021

NMC023-070015-
/O.NEW.KEPZ.DS.W.0002.210706T2322Z-210707T0015Z/
Hidalgo NM-
522 PM MDT Tue Jul 6 2021

The National Weather Service in El Paso has issued a

* Dust Storm Warning for...
  Northwestern Hidalgo County in southwestern New Mexico...

* Until 615 PM MDT.

* At 522 PM MDT, an area of blowing dust was over Steins. 

  HAZARD...Less than a quarter mile visibility with strong winds up 
           to 45 mph.

  SOURCE...Detected by National Weather Service meteorologists.

  IMPACT...Dangerous life-threatening travel.

* This includes Interstate 10 in New Mexico between mile markers 1
  and 21.
 
Locations impacted include...
Steins, Lordsburg, Road Forks, Lordsburg Playa, Shakespeare and
Pyramid Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dust storms lead to dangerous driving conditions with visibility
reduced to near zero. If driving, avoid dust storms if possible. If
caught in one, pull off the road, turn off your lights and keep your
foot off the brake.

&&

LAT...LON 3248 10905 3247 10873 3219 10873 3219 10905
TIME...MOT...LOC 2322Z 180DEG 0KT 3234 10890 

$$

CRESPO

What forecasters said that day

The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this dust storm warning went out at Jul 6, 1:34 PM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jul 6, 1:34 PM MDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
134 PM MDT Tue Jul 6 2021

.SYNOPSIS...
Afternoon monsoonal thunderstorms will continue today and tomorrow.
However, Thursday and Friday our storm chances diminish as a
brief surge of drier, continental air enters the region. By
Saturday, the moisture returns and so do our storm chances for the
remainder of the weekend into early next week. Temperatures will
take a brief dip where most of the region will see upper 80s on
Wednesday, but we will steadily increase back into the 90s for
the rest of the period.

&&

.DISCUSSION...
.SHORT TERM...Rest of Today through Tomorrow...
Another busy day is underway here in the Borderland. High pressure
remains overhead with the center of the high located over southern
Utah/Nevada. We are positioned on the eastern edge of the high
allowing northerly flow to pull disturbances down into our area.
That's what's happening today along with plentiful moisture at the
surface, with PW values ranging from 1.25-1.5". Current radar as of
130pm shows showers and storms starting to become a bit more
numerous across the Sacramento Mountains and the Black Range. What
appears to be a residual weak MCV from overnight convection has been
slowly moving south through east El Paso/west Hudspeth Counties so
far today. That has resulted in showers and storms being able to pop
up in Hudpseth County early this afternoon. CAPE values are
currently sitting around 500-1500 J/kg per the latest analysis, with
the highest values across eastern areas. There's also a bit more
shear than yesterday, so some stronger storms will be possible
through the rest of today. The main threat with any storm that
develops today will be heavy rain that could lead to flash flooding,
particularly in portions of the Sacramento Mountains where heavy
rain has fallen for the last few days. Additionally, if stronger
storms do form, small hail and gusty winds will also be potential
hazards.

High resolution models show more storms developing across the area
over the next several hours and moving to the south. It looks like
the areas most likely to see storms will be well east of the Rio
Grande valley and areas to the west of Deming. The HRRR is back and
forth on if El Paso will see any activity this evening; the latest
run says something might skirt the far eastern side later this
afternoon, so kept PoPs elevated for the city. The HRRR and RAP are
also persistent with showing a larger outflow pushing westward from
storms in Otero/Hudspeth County and affecting El Paso/Las Cruces and
possibly all the way up to T-or-C between 4-6pm. If this occurs,
expect gusty easterly winds and maybe some patchy blowing dust. This
outflow could also develop additional storms due to the abundance of
moisture at hand. Models have the activity starting to dissipate
after sunset, though some scattered showers and isolated thunder
will likely persist into the early overnight hours. However, the
trend with each hi-res model run for overnight convection has been
less and less. I think we'll see some additional rain overnight,
which is why I left PoPs in for most of the area, however, I don't
think it will be quite as widespread as originally thought. The main
question is if the remnants from a convective complex in ABQ's area
will make it down into our northern zones just before sunrise,
similar to what happened this morning.

Looking ahead into the daytime hours of Wednesday shows a fairly
similar set up to today. The high will remain centered to our
northwest, though the biggest change will be that we may see our
flow aloft turn a bit more northeasterly. That won't have much
affect us on though aside from a slight shift in storm motion -
which will be more southwesterly tomorrow afternoon. CAPE values
don't look to be quite as high as today, in the 400-800 J/kg
ballpark. PWs won't change much, staying put in the 1.3-1.5" range
allowing for heavy rainfall to once again be a likely threat. In
terms of storm coverage, expect the first cells to develop over the
mountains around mid-day, as we've been seeing lately. Activity will
then try and move to the southwest into portions of the lowlands.
The NAM Nest and previous long-range run of the HRRR both show the
western lowlands being the favored location for afternoon activity
other than the mountains. Regardless, expect outflow boundaries to
move throughout the Borderland creating wind shifts, spotty gusty
winds, and perhaps even some additional storm development. Hi-res
models then agree in a quiet overnight period due to drier air
beginning to move in as the upper high shifts a bit more to the
east.

&&

.LONG TERM...
High pressure aloft over the U.S. Southwest will slowly progress
eastward back over the Four Corners on Thursday and cut off the tap
of anomalously high moisture that has lingered over southern New
Mexico and far west Texas for the past week. This stronger influence
of the upper high will bring a combination of subsident mid level
flow and more marginal moisture parameters as precipitable water
values dip below 1.0".

Thus, much more stable atmospheric conditions are expected Thursday
and Friday as capping inversions suppress the majority of convective
activity over the borderland. Most locations will stay dry the
second half of the week, with mentionable PoPs limited primarily to
mountain zones and the Gila Wilderness. A stray shower or two will
be possible in those areas, but the risk of flooding rains will not
be there. Temperatures should warm in response to the sunnier skies,
eventually returning to near climate normals by Friday. Lowland
highs will reach the mid-to-upper 90's under light east surface
winds.

A shortwave trough will enter the Central Plains on Saturday and
quickly push the upper high back westward toward Las Vegas. A return
of more favorable thunderstorm conditions looks to quickly return
over the weekend, with Lifted Indices of -1 to -3 suggesting a
marginally unstable environment and scattered showers and
thunderstorms across much of the region each afternoon. Much like
the past few days, rain chances will focus over mountainous terrain,
with more isolated late-evening storm chances along the desert
floor. Matched the NBM solution fairly closely for PoPs, but did
increase QPF from WPC guidance quite a bit. Localized flooding will
be the main hazard, but a few strong storms may occur with small
hail and gusty winds. Lowland highs will settle back down to the
upper 80's/lower 90's by next Monday, as the North American Monsoon
season surges onward.

&&

.AVIATION...18Z TAF CYCLE
SHRA/TSRA are expected to develop and move north to south through
the area this afternoon. A group of SHRA is located east of ELP
currently and should move out over the next hour or two. Cumulus
clouds are building over the higher terrain of the Gila region
and Sacramento Mountains with isolated SHRA beginning to develop.
Activity should become more widespread in the mountains by
19/20Z. Confidence is lower for TS impacts at the terminals this
afternoon, though DMN and perhaps ELP look to have the best
chance. +RA and brief VIS restrictions of 2-4SM will be the main
threats with these storms. Gusty outflow winds up to 40KT may also
be possible. SHRA/TSRA will likely continue into the overnight
period, so included VCSH for most terminals between 03-09Z. CIGs
will generally be SCT-BKN060-100 BKN120-200 through the period.
Outside of storms, winds will be east/southeasterly AOB 12KT.

&&

.FIRE WEATHER...
Scattered to numerous showers and thunderstorms are expected across
the area both this afternoon and Wednesday. Expect storms to
initially develop across the mountains, then drift south/southwest
into portions of the lowlands. The main threat with these storms
will be heavy rainfall leading to areas of flash flooding. Burn
scars will continue to be at a much higher risk for flooding.
Occasional gusty, erratic winds could also be possible from outflow
boundaries moving through. Min RHs will generally be 35-40 percent
this afternoon and Wednesday, with overnight recoveries above 75
percent tonight.

Drier air will push in for Thursday cutting off storm chances to the
area. If there is a slight chance of a storm anywhere, it'll be
across the Gila region, but it's a low chance. Min RHs will fall to
25 percent on Thursday and to 20-25 percent on Friday. Slightly
better storm chances may return to the Gila on Friday, but elsewhere
should remain dry. Moisture begins to creep back in for the weekend
resulting in more widespread storm chances each afternoon, though
the best chances will stay in the mountains. Min RHs will gradually
return to around 25-30 percent with overnight recoveries of 60-70
percent by the end of the week.  Winds look to remain
east/southeasterly and fairly light, except in and around
thunderstorms. Vent rates will be Fair to Good.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 73  88  71  94 /  30  30   0   0
Sierra Blanca           66  86  63  86 /  20  10   0   0
Las Cruces              70  86  67  92 /  30  40   0   0
Alamogordo              67  85  65  90 /  30  50  10   0
Cloudcroft              51  64  48  70 /  60  60  10   0
Truth or Consequences   70  87  68  92 /  40  40  10   0
Silver City             63  81  62  86 /  50  50  30   0
Deming                  70  89  65  92 /  50  40  10   0
Lordsburg               71  90  67  92 /  50  30  20   0
West El Paso Metro      74  88  71  94 /  30  30   0   0
Dell City               67  89  67  91 /  10  20   0   0
Fort Hancock            71  91  69  94 /  10  20   0   0
Loma Linda              66  82  65  85 /  30  30   0   0
Fabens                  73  90  70  94 /  30  20   0   0
Santa Teresa            71  87  67  91 /  30  30   0   0
White Sands HQ          71  86  70  89 /  30  40   0   0
Jornada Range           67  86  67  90 /  30  40   0   0
Hatch                   70  88  68  92 /  50  40   0   0
Columbus                70  89  69  91 /  40  30   0   0
Orogrande               68  85  67  89 /  30  40   0   0
Mayhill                 56  72  54  79 /  60  60  10   0
Mescalero               55  73  52  80 /  60  60  10   0
Timberon                53  72  52  77 /  40  60  10   0
Winston                 58  81  57  86 /  60  50  20   0
Hillsboro               65  84  64  89 /  40  50  20   0
Spaceport               67  85  66  90 /  40  40  10   0
Lake Roberts            56  81  57  88 /  50  60  40  20
Hurley                  64  84  61  89 /  40  50  30   0
Cliff                   63  89  58  95 /  40  50  40  20
Mule Creek              61  87  62  90 /  30  50  40  20
Faywood                 66  82  64  87 /  50  40  20   0
Animas                  69  90  65  92 /  50  30  20   0
Hachita                 69  88  65  90 /  40  30  10   0
Antelope Wells          67  87  66  89 /  50  40  10   0
Cloverdale              66  85  64  87 /  50  40  20   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

32-Pegram/30/32
Hazardous weather outlook, Jul 6, 9:27 AM MDT, 7 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
927 AM MDT Tue Jul 6 2021

NMZ401>417-TXZ418>424-071530-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
927 AM MDT Tue Jul 6 2021

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms are expected
across the Borderland today. Storms should develop over the Gila
region and Sacramento Mountains by mid-day before drifting into
portions of the lowlands. Storm motion today is expected to be
generally from north to south. The main hazard with these storms
will once again be locally heavy rainfall that could lead to areas
of flash flooding. Rain amounts may exceed 2 inches per hour in
some of the storms, which may quickly make back country roadways
and low water crossings impassable. Hikers and campers should
take proper precautions from the threat of lightning and running
water. As activity pushes into the lowlands this afternoon, gusty
outflow winds up to 40mph will be possible, potentially resulting
in loose outdoor objects being blown around. Showers and storms
look to continue into the late evening and early overnight period
before gradually dissipating by Wednesday morning. Remain alert
if driving at night as flash flooding is harder to see in the
dark. If you do encounter water running across or ponding on the
roadway, be sure to turn around, don't drown as you never know
just how deep the water is or what the structure of the road is
like underneath the water.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Daily storm chances will continue for most of the period. The
exception will be on Thursday as drier air pushes into the region
and cuts off most storm chances. Moisture will start to return on
Friday, though storm coverage will remain more limited to mountain
areas. Otherwise, expect the typical pattern to persist with
storms initially developing in the mountains, then moving into
portions of the lowlands. Heavy rainfall leading to flash flooding
will be the main hazard with these storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed, however spotters are
encouraged to submit reports of severe weather and flooding if it
occurs.

Pegram

In the hours before

Local storm report, Jul 6, 3:49 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
349 PM MDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     FLOOD            1 S THREE RIVERS        33.30N 106.07W
07/06/2021                   OTERO              NM   PUBLIC

            REPORT FROM MPING AND SOCIAL MEDIA:
            RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

&&

FK
Special weather statement, Jul 6, 4:16 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service El Paso TX
416 PM MDT Tue Jul 6 2021

NMZ413-TXZ418>420-062300-
Southern Tularosa Basin NM-Eastern/Central El Paso County TX-
Northern Hudspeth Highlands/Hueco Mountains TX-
Western El Paso County TX-
416 PM MDT Tue Jul 6 2021

...SPECIAL WEATHER STATEMENT...

At 414 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Chaparral, moving southwest at 15 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
West El Paso, Central El Paso, East El Paso, Northeast El Paso, Far
East El Paso, Mission Valley, Chaparral, Fort Bliss, Biggs Field,
Fort Bliss Northeast, Homestead Meadows and Franklin Mountains State
Park.

This includes the following highways...
 Interstate 10 in Texas between mile markers 8 and 11, near mile
marker 15, and between mile markers 20 and 30.
 Highway 54 in New Mexico between mile markers 1 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3172 10637 3173 10638 3175 10642 3176 10646
      3175 10648 3187 10660 3207 10625 3193 10611
      3171 10636 3171 10637
TIME...MOT...LOC 2214Z 050DEG 15KT 3195 10629

CRESPO
Local storm report, Jul 6, 4:34 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
434 PM MDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HEAVY RAIN       1 WNW SILVER CITY       32.79N 108.29W
07/06/2021  M0.90 INCH       GRANT              NM   TRAINED SPOTTER

            RAINFALL IN 20 MINUTES.

&&

FK
Special weather statement, Jul 6, 4:55 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service El Paso TX
455 PM MDT Tue Jul 6 2021

NMZ401>404-407-062345-
Southern Gila Foothills/Mimbres Valley NM-
Southern Gila Highlands/Black Range NM-
Southwest Desert/Mimbres Basin NM-Upper Gila River Valley NM-
Southwest Desert/Lower Gila River Valley NM-
455 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT AND WEST CENTRAL
LUNA COUNTIES UNTIL 545 PM MDT...

At 455 PM MDT, Doppler radar was tracking a strong thunderstorm near
White Signal, moving south at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
White Signal and Tyrone Mine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3265 10839 3263 10818 3229 10809 3231 10848
TIME...MOT...LOC 2255Z 006DEG 17KT 3257 10830

CRESPO
Local storm report, Jul 6, 5:06 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
506 PM MDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HEAVY RAIN       3.5 SSE SILVER CITY     32.74N 108.24W
07/06/2021  M0.78 INCH       GRANT              NM   TRAINED SPOTTER

            20 MINUTE RAINFALL AMOUNT. PONDING OF WATER
            AND ARROYO NEAR HOUSE HAS RUNNING WATER.

&&
Special weather statement, Jul 6, 5:17 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service El Paso TX
517 PM MDT Tue Jul 6 2021

NMZ404-405-070000-
Lowlands of the Bootheel NM-
Southwest Desert/Lower Gila River Valley NM-
517 PM MDT Tue Jul 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HIDALGO COUNTY UNTIL
600 PM MDT...

At 517 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Steins, moving south at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Cotton City, Steins, Road Forks and Lordsburg Playa.

This includes Interstate 10 in New Mexico between mile markers 1 and
12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3244 10905 3243 10888 3208 10885 3209 10905
TIME...MOT...LOC 2317Z 003DEG 14KT 3236 10899

CRESPO

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:13 PM MDTAreal Flood AdvisoryEPZGrant, Hidalgo, Luna2 hr
Jul 5, 7:48 PM MDTAreal Flood AdvisoryEPZDoña Ana117 min
Jul 5, 8:06 PM MDTSpecial Weather StatementEPZHidalgo39 min
Jul 5, 8:15 PM MDTSpecial Weather StatementEPZDoña Ana30 min
Jul 5, 9:36 PM MDTAreal Flood AdvisoryEPZOtero114 min
Jul 5, 10:48 PM MDTAreal Flood AdvisoryEPZDoña Ana117 min
Jul 6, 1:26 PM MDTAreal Flood AdvisoryEPZOtero2 hr
Jul 6, 1:29 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Jul 6, 1:35 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Jul 6, 2:13 PM MDTFlash Flood WarningEPZOtero3 hr
Jul 6, 2:19 PM MDTFlash Flood WarningEPZOtero3 hr
Jul 6, 2:46 PM MDTAreal Flood AdvisoryEPZGrant119 min
Jul 6, 2:52 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Jul 6, 3:00 PM MDTSpecial Weather StatementEPZ45 min
Jul 6, 3:10 PM MDTAreal Flood AdvisoryEPZGrant3 hr
Jul 6, 3:22 PM MDTSpecial Weather StatementEPZGrant38 min
Jul 6, 3:37 PM MDTAreal Flood AdvisoryEPZOtero, Sierra3 hr
Jul 6, 3:58 PM MDTAreal Flood AdvisoryEPZGrant, Hidalgo3 hr
Jul 6, 4:08 PM MDTFlash Flood WarningEPZGrant3 hr
Jul 6, 4:29 PM MDTAreal Flood AdvisoryEPZGrant3 hr
Jul 6, 4:55 PM MDTSpecial Weather StatementEPZGrant50 min
Jul 6, 5:17 PM MDTSpecial Weather StatementEPZHidalgo43 min

Nearby

Dust Storm Warnings in New Mexico, 2021Every dust storm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.